Site Accessibility Statement
Wilfrid Laurier University Leaf
October 25, 2014
 
 
Canadian Excellence

Annual Teaching Day



Please join us for Teaching Day on the following days 

Tuesday, October 14, 2014 - Waterloo Campus

 Wednesday, October 15, 2014 - Brantford Campus

Teaching Day 2014 is moving to a new date – Tuesday, October 14th at Laurier Waterloo and October 15th at Laurier Brantford.  In the spirit of collaboration and collegiality, the Centre for Teaching Innovation and Excellence (CTIE) is structuring the day around the instructional innovations, successes, and struggles experienced by the Laurier teaching community.


CLICK HERE TO REGISTER NOW!


Tentative Schedule - October 14, 2014 - Waterloo Campus
Registration : Senate and Board Chamber

--- Click here for the detailed Waterloo program ---

9 - 9:30 am
Registration
9:30 - 9:45 am
Welcome
9:45 - 10:45 am
The Summative Test: Solitary Confinement in Higher Education
10:45 - 11 am
Break
11 am - 12 pm
60 min Concurrent Session
12 - 12:10 pm
Break
12:10  - 12:40 pm
30 min Concurrent Session
12:40 - 1:30 pm
Lunch
1:30 - 2:30 pm
60 min Concurrent Session


Tentative Schedule - October 15, 2014 - Brantford Campus
Registration : Carnegie Building Foyer

--- Click here for the detailed Brantford program ---

9:45 - 10 am
 Registration
10 - 10:15 am
 Welcome
10:15 - 11:15 am
 Session by Laurier's Teaching Fellows
11:15 - 11:30 am
 Break
11:30 - 12:00 pm
 30 min Concurrent Session
12:00 - 12:45 pm
 Lunch
12:45 - 1:45 pm
 60 min Concurrent Session